# SDR ASOA201707254045

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 27,862 hours, 29,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
